# SDR DALA2025110308027

- Difficulty date: October 27, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 116,511 hours, 17,631 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN DAMAGED.   REPAIRED LOWER SKIN OF LEFT ELEVATOR OF HORIZONTAL STAB PER B767-300 SRM 55-20-01 REPAIR 1 (1274500)
